The Necessary Condition for Optimal Boundary Control Problems for Triple Elliptic Partial Differential Equations

Main Article Content

Jamil A. Ali Al-Hawasy Nabeel A. Thyab Al-Ajeeli

Abstract

       In this work, we prove that the triple linear partial differential equations (PDEs) of elliptic type (TLEPDEs) with a given classical continuous boundary control vector (CCBCVr) has a unique "state" solution vector (SSV)  by utilizing the Galerkin's method (GME). Also, we prove the existence of a classical continuous boundary optimal control vector (CCBOCVr) ruled by the TLEPDEs. We study the existence solution for the triple adjoint equations (TAJEs) related with the triple state equations (TSEs). The Fréchet derivative (FDe) for the objective function is derived. At the end we prove the necessary "conditions" theorem (NCTh) for optimality for the problem.

Article Details

How to Cite
A. ALI AL-HAWASY, Jamil; A. THYAB AL-AJEELI, Nabeel. The Necessary Condition for Optimal Boundary Control Problems for Triple Elliptic Partial Differential Equations. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 34, n. 1, jan. 2021. ISSN 2521-3407. Available at: <https://jih.uobaghdad.edu.iq/index.php/j/article/view/2557>. Date accessed: 21 apr. 2021.
Section
mathematics